# SDR SB06064

- Difficulty date: June 22, 2006
- Submitted: June 26, 2006
- Operation: Air carrier
- Aircraft: N577US
- Make and model: Boeing 737301
- Aircraft serial: 23742
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Part number: D17978113
- Condition: Low Pressure
- Location: L2 Door
- Component: Escape Slide, Aircruisers
- Component part number: D31354433
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED THE AFT LEFT ENTRY DOOR EMERGENCY ESCAPE SLIDE BOTTLE PRESSURE IS LOW.  MAINTENANCE REMOVED AND REPLACED THE AFT LEFT ENTRY DOOR EMERGENCY ESCAPE SLIDE ASSEMBLY.  AIRCRAFT OK FOR SERVICE.
